Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Izu Vaisman
Title: Lectures on the geometry of Poisson manifolds
Additional book information: Progress in Mathematics, vol. 118, Birkhäuser, Basel and Boston, 1994, vi + 205 pp., ISBN 3-7643-5016-4, $59.00$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Ping Xu
Affiliation: The Pennsylvania State University
Journal: Bull. Amer. Math. Soc. 33 (1996), 255-261
Review copyright: © Copyright 1996 American Mathematical Society